Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the permanent cure for shaking hands?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi , Am from India and am 21 Male. Over the last year or so my hands have been shaking . I have been going to gym for the last two years and then i stopped going . This problem did not exist before I started going to the gym and I have also been masturbating for the last 8 yrs ( almost like daily or like 5 times a week) .I also have acidity over which I feel week these days when compared to some 2 yrs before .I tested with the neurologist and there is no neurological problems and also he gave me a couple of medicines(Betacap 20mg) and nurokind(500 mg) and i also have checked with being anemic and thyroid.Everything seems to be fine .But i still do not know why are my hands shaking . It is a worry because it decreases my confidence ( P.S : I take hot water baths daily)
Posted Mon, 6 Jan 2014 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer: The treatment is according to guidelines Detailed Answer: Hi XXXX, You should understand the condition first. You need to be educated on this. As it appears from the history you have a condition called Essential tremor. This is a very common cause of tremor and the cause is not known completely to treat this. After ruling out all the causes of tremor the neurologist label it as essential that means no obvious cause. Unfortunately there are a number of conditions in medical science which have no real cause and these have no complete cure. The treatment given to you is according to the Indian Journal of Neurology. Propanolol is safe and effective in 45 to 55% of cases only. The others are still suffering. Doctors sometimes try with another alternative called Primidone. So you can ask your doctor about this. It has slightly greater side effects than propanolol, although the efficacy remains same. Please understand that stress, caffeine, fatigue, anxiety, fear and low confidence are the triggers that increase the tremor. If you have identified certain situations that increase the tremor doctors give extra dose of proponalol up to 40 mg one hour before you face that situation to avoid the tremor. Traditional neurologists still do not prescribe any medicine if there is no functional disability of their patients. Please let me know if you have any other queries regarding this. I am happy to assist you.
Above answer was peer-reviewed by
Follow-up: What is the permanent cure for shaking hands? 56 minutes later
Thank you so much :) Are there any natural foods and things I need to do to control this tremor ? And can I start working out again at gym ?
Answered by Dr. Chakravarthy Mazumdar 4 hours later
Brief Answer: No special food Detailed Answer: Try to have balanced diet. High protein food should be good. You can continue the exercise.
Above answer was peer-reviewed by
Follow-up: What is the permanent cure for shaking hands? 12 minutes later
Thank you for enlightening me :)
Answered by Dr. Chakravarthy Mazumdar 2 days later
Brief Answer: Close and rate Detailed Answer: Please close our discussion and rate it
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor